Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The covering numbers and ``low $M^*$-estimate"
for quasi-convex bodies

Authors: A. E. Litvak, V. D. Milman and A. Pajor
Journal: Proc. Amer. Math. Soc. 127 (1999), 1499-1507
MSC (1991): Primary 52C17; Secondary 46B07, 52A21, 52A30
Published electronically: January 29, 1999
MathSciNet review: 1469422
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This article gives estimates on the covering numbers and diameters of random proportional sections and projections of quasi-convex bodies in $\mathbb{R}^n$. These results were known for the convex case and played an essential role in the development of the theory. Because duality relations cannot be applied in the quasi-convex setting, new ingredients were introduced that give new understanding for the convex case as well.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 52C17, 46B07, 52A21, 52A30

Retrieve articles in all journals with MSC (1991): 52C17, 46B07, 52A21, 52A30

Additional Information

A. E. Litvak
Affiliation: Department of Mathematics, Tel Aviv University, Ramat Aviv, Israel
Address at time of publication: Department of Mathematical Sciences, University of Alberta, Edmonton, Alberta, Canada T6G 2G1

V. D. Milman

A. Pajor
Affiliation: Universite de Marne-la-Valle, Equipe de Mathematiques, 2 rue de la Butte Verte, 93166, Noisy-le-Grand Cedex, France

PII: S 0002-9939(99)04593-1
Received by editor(s): September 19, 1996
Received by editor(s) in revised form: June 14, 1997
Published electronically: January 29, 1999
Additional Notes: This research was done while the authors visited MSRI; we thank the Institute for its hospitality.
The first and second authors research was partially supported by BSF
Communicated by: Dale E. Alspach
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia